# SDR DALA2020022521382

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 998
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LOWER EXTERIOR SKIN IS CRACKED THROUGH FASTNER HEAD I/B OF RIB 31 W.S. 998 LONGERON 6.5. REPAIRED PER ERA 585070-14. (LP 1499219)
